Journal of Neurology

, Volume 257, Issue 3, pp 488–489

Guillain–Barré syndrome after rituximab in a patient with idiopathic thombocytopenic purpura: a causal association?

  • Raquel Jaso
  • María Sierra
  • Jesús Calleja
  • Carmen Valero
  • Julio Pascual
Letter to the editors

DOI: 10.1007/s00415-009-5400-3

Cite this article as:
Jaso, R., Sierra, M., Calleja, J. et al. J Neurol (2010) 257: 488. doi:10.1007/s00415-009-5400-3

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  • Raquel Jaso
    • 1
  • María Sierra
    • 2
  • Jesús Calleja
    • 3
  • Carmen Valero
    • 1
  • Julio Pascual
    • 2
  1. 1.Services of Internal MedicineUniversity Hospital Marqués de ValdecillaSantanderSpain
  2. 2.Services of NeurologyUniversity Hospital Marqués de ValdecillaSantanderSpain
  3. 3.Services of Clinical NeurophysiologyUniversity Hospital Marqués de ValdecillaSantanderSpain